# SDR SWAA2023082487322

- Difficulty date: August 9, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL 651FB FWD CENTER SUPPORT BRACKET IS CRACKED<[01] REMOVED AND REPLACED CRACKED FWD SUPPORT BRACKET ON PNL 651FB PER SRM 51-40-02-0G-0;[02] ADD REFERENCE SOPM 20-50-02;[03] VERIFIED CORRECTIVE ACTION #1.
